# SDR UIEA2020011700080

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,332 hours, 12,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK TEMP LIGHT CAME ON AND WENT OUT TWICE ON FINAL DESCENT. PERFORMED PACK TEMP CONTROLLER BITE IAW AMM 21-51-00. FOUND TEMP CONT VALVE FAULT, RESET PTC, OPS TESTED IAW AMM 21-51-00. OPS TEST GOOD, NO NEW FAULT.
